Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 37, NWS San Angelo, TX

May 25, 2015Fisher County, Jones County, Texas

NWS San Angelo, TX issued this tornado warning at May 25, 2015, 10:17 AM CDT for Fisher County, Jones County, Texas. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 10:17 AM CDT (15:17 UTC)
Expired
May 25, 2015, 10:45 AM CDT
In force
28 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Fisher County, TX, Jones County, TX

The radar

The Dyess AFB radar (KDYX), 94 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:25 AM CDTFUNNEL CLOUDHamlin, TX
May 25, 10:25 AM CDTTSTM WND GST 60Hamlin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:45 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 3.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1890 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1890 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
2.4
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WFUS54 KSJT 251517
TORSJT
TXC151-253-251545-
/O.NEW.KSJT.TO.W.0037.150525T1517Z-150525T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1017 AM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN FISHER COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN JONES COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1045 AM CDT

* AT 1014 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR NEINDA...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
  FISHER AND NORTHWESTERN JONES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3278 10013 3285 10029 3297 10027 3297 10019
      3296 10000
TIME...MOT...LOC 1517Z 205DEG 33KT 3285 10014

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
1 follow-up statement
590 
WWUS54 KSJT 251533
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1033 AM CDT MON MAY 25 2015

TXC151-253-251545-
/O.CON.KSJT.TO.W.0037.000000T0000Z-150525T1545Z/
FISHER TX-JONES TX-
1033 AM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN JONES AND
NORTHEASTERN FISHER COUNTIES UNTIL 1045 AM CDT...

AT 1031 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED JUST NORTH OF HAMLIN...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHWESTERN JONES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3281 10015 3289 10024 3296 10025 3297 10019
      3296 10000
TIME...MOT...LOC 1533Z 205DEG 33KT 3294 10012

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 6:22 AM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, May 25, 6:22 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
622 AM CDT Mon May 25 2015

.AVIATION...
/12Z TAFS/

Isolated to scattered showers and thunderstorms will develop and
move over West Central Texas TAF sites this morning. The best
potential is over KABI 15-18Z. Have VCTS at most sites this
morning...with KABI down to 2 miles in moderate rain 15-18Z. MVFR
stratus should rise to VFR at most sites by 18Z, persisting until
21Z at KABI. MVFR stratus otherwise returns after 6Z tonight from
south to north.

&&

.PREV DISCUSSION... /ISSUED 432 AM CDT Mon May 25 2015/

SHORT TERM...
(Today and Tonight )

..Heavy rainfall and severe storms possible today beginning early
this morning...

A strong upper trough will pass trough West Central Texas this
morning, with strong lift associated with it. The atmosphere was
already unstable with SPC RAP most unstable CAPES of 2000-3000 J/KG.
0-6KM bulk shears were 40-50 KTS. Large hail and damaging winds are
possible, even the potential for a tornado. The main threat, however
will be locally heavy rainfall of 1 to 3 inches, as precipitable
water increases to 1.0-1.5 inches. Heavy rainfall on already
saturated soils will have the potential for flash flooding. A flash
flood watch is in effect through 4 PM CDT.

Most of the high resolution models develop a band of thunderstorms
over I-20 corridor...from Sterling City to Brownwood this morning,
mainly after 7 AM. Another second area of storms may develop east
off the mountains of Mexico... possibly affecting the Junction to
Mason to San Saba areas. Scattered showers and thunderstorms may
continue in the Big Country in the afternoon with more isolated
storms farther south.  While the Big Country and southeast sections
will likely have highest potential for thunderstorms, just about
anywhere in West Central Texas will be at risk for severe storms
today with the strong instabilities present.

Kept a slight chance of showers and thunderstorms over eastern
sections tonight. Most of this will be in the evening hours.

04

LONG TERM...
(Tuesday-Wednesday)
Dryline thunderstorms will be possible Tuesday and Wednesday during
the late afternoon and evening as temperatures climb into the 90s.
Moderate to high CAPE values and a low shear storm environment will
provide the threat for isolated strong updrafts that could result in
a few storms producing large hail and damaging winds.

(Thursday-Friday)
As a broad upper level trough of low pressure moves into Northern
Mexico, it will result in dryline afternoon and evening
thunderstorms each day.  A cold front moving south through the
Central Plains could send an outflow boundary into West Central
Texas on Friday, providing another focus for thunderstorm development.
Max temperatures will be a little lower because of more cloud cover.

(Saturday-Sunday)
The previously mentioned cold front meandering across the region could
bring another threat for storms over the weekend with temperatures
in the lower 80s.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 80  63  90  69  89 /  70  10  20  10  20
San Angelo 	 85  63  93  69  91 /  50  10  20  10  20
Junction 	 84  65  91  70  89 /  70  20  20  10  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until 4 PM CDT this afternoon FOR THE
FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho...
Crockett...Fisher...Haskell...Irion...Jones...Kimble...Mason...
McCulloch...Menard...Nolan...Runnels...San Saba...Schleicher...
Shackelford...Sterling...Sutton...Taylor...Throckmorton...Tom
Green.

&&

99/99/04
Hazardous weather outlook, May 25, 8:43 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 AM CDT MON MAY 25 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-261345-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
843 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS WEST CENTRAL TEXAS
TODAY. THE MOST SIGNIFICANT SEVERE WEATHER WILL BE ALONG AND EAST
OF A HASKELL TO ABILENE TO BROWNWOOD LINE. THE MAIN THREATS ACROSS
THIS AREA WILL BE LARGE HAIL THE SIZE OF GOLF BALLS...DAMAGING
WINDS IN EXCESS OF 70 MPH AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL
AMOUNTS MAY ALSO PRODUCE FLASH FLOODING ON ALREADY SATURATED
SOILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE
REST OF WEEK. THE MAIN THREATS WILL CONTINUE TO BE LARGE HAIL AND
DAMAGING WINDS. LOCALLY HEAVY RAINFALL MAY ALSO PRODUCE FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

In the hours before

Special weather statement, May 25, 8:43 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 AM CDT MON MAY 25 2015

TXZ049-054-251415-
FISHER TX-NOLAN TX-
843 AM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT FOR FISHER
AND NOLAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 839 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHAMPION...OR
ABOUT 6 MILES SOUTHWEST OF ROSCOE. OTHER STRONG STORMS WERE
DEVELOPING ACROSS MUCH OF WESTERN NOLAN COUNTY...WEST OF SWEETWATER
AND MARYNEAL. ALL OF THE STORMS WERE MOVING NORTH AT 40 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN SMALL TREE BRANCHES...
  DEADLY LIGHTNING...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND
  MINOR DAMAGE TO EASILY BREAKABLE OBJECTS...

THE STRONG THUNDERSTORM WILL BE NEAR...
  ROSCOE...WASTELLA AND US-84 NEAR THE NOLAN-FISHER COUNTY LINE BY
  850 AM CDT

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 227 AND 239.

LAT...LON 3255 10038 3213 10053 3214 10067 3215 10067
      3255 10066
TIME...MOT...LOC 1341Z 201DEG 38KT 3238 10059
Special weather statement, May 25, 8:58 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
858 AM CDT MON MAY 25 2015

TXZ049-054-251445-
FISHER TX-NOLAN TX-
858 AM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT FOR FISHER
AND NOLAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 856 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
ROSCOE...MOVING NORTH AT 40 MPH. OTHER STRONG STORMS WERE DEVELOPING
ACROSS MUCH OF WESTERN NOLAN AND FISHER COUNTIES.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN SMALL TREE BRANCHES...
  DEADLY LIGHTNING...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND
  MINOR DAMAGE TO EASILY BREAKABLE OBJECTS...

THE STRONG THUNDERSTORM WILL BE NEAR...
  CAMP BOOTHE OAKS AND ROSCOE BY 910 AM CDT
  SWEETWATER BY 915 AM CDT
  GANNON BY 925 AM CDT
  BUSBY AND CAPITOLA BY 930 AM CDT
  LONGWORTH BY 935 AM CDT
  SYLVESTER...ROBY AND MCCAULLEY BY 945 AM CDT

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 227 AND 246.

LAT...LON 3295 10014 3209 10042 3209 10067 3297 10065
TIME...MOT...LOC 1357Z 201DEG 38KT 3228 10051
Special weather statement, May 25, 9:00 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
900 AM CDT MON MAY 25 2015

TXZ064-251445-
STERLING TX-
900 AM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT FOR
STERLING COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 858 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST
OF STERLING CITY...OR ABOUT 17 MILES NORTHEAST OF GARDEN CITY...
MOVING NORTH AT 40 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN SMALL TREE BRANCHES...
  DEADLY LIGHTNING...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND
  MINOR DAMAGE TO EASILY BREAKABLE OBJECTS...

THE STRONG THUNDERSTORM WILL CONTINUE ACROSS MAINLY
RURAL AREAS OF WEST AND NORTHWEST STERLING COUNTY.

LAT...LON 3209 10125 3208 10082 3176 10093 3158 10127
TIME...MOT...LOC 1400Z 201DEG 38KT 3200 10121
Local storm report, May 25, 9:43 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
943 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     TSTM WND GST     5 WSW SWEETWATER        32.44N 100.48W
05/25/2015  E60 MPH          NOLAN              TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1500410

JOHNSON
Local storm report, May 25, 9:55 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
955 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     TSTM WND GST     ROBY                    32.75N 100.38W
05/25/2015  E60 MPH          FISHER             TX   LAW ENFORCEMENT

            THE FISHER COUNTY SHERIFFS OFFICE REPORTED 60 MPH WIND
            GUSTS.

&&

EVENT NUMBER SJT1500411

DANIELS
Local storm report, May 25, 10:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1011 AM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     FUNNEL CLOUD     ROBY                    32.75N 100.38W
05/25/2015                   FISHER             TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1500412

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:59 AM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more12 hr
May 25, 8:22 AM CDTSevere Thunderstorm WarningSJTKimble38 min
May 25, 8:25 AM CDTSpecial Weather StatementSJTFisher35 min
May 25, 8:43 AM CDTSpecial Weather StatementSJTNolan32 min
May 25, 8:58 AM CDTSpecial Weather StatementSJTFisher, Nolan47 min
May 25, 9:00 AM CDTSpecial Weather StatementSJTSterling45 min
May 25, 9:12 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan48 min
May 25, 9:16 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green44 min
May 25, 9:43 AM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green47 min
May 25, 9:51 AM CDTTornado WarningSJTFisher24 min
May 25, 9:55 AM CDTAreal Flood AdvisorySJTFisher, Nolan2 hr
May 25, 9:58 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor47 min
May 25, 10:07 AM CDTSevere Thunderstorm WarningSJTMason38 min
May 25, 10:13 AM CDTSevere Thunderstorm WarningSJTKimble, Mason47 min
May 25, 10:29 AM CDTSpecial Weather StatementSJTRunnels31 min
May 25, 10:38 AM CDTSevere Thunderstorm WarningSJTCallahan, Haskell, Jones, Shackelford, Taylor, Throckmorton52 min
May 25, 10:46 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels44 min
May 25, 10:50 AM CDTAreal Flood AdvisorySJTJones, Taylor115 min
May 25, 10:53 AM CDTSevere Thunderstorm WarningSJTKimble, Mason52 min
May 25, 11:11 AM CDTSpecial Weather StatementSJTFisher, Jones, Nolan79 min
May 25, 11:17 AM CDTSevere Thunderstorm WarningSJTCallahan, Haskell, Shackelford, Throckmorton58 min
May 25, 11:23 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Runnels67 min
May 25, 11:33 AM CDTFlash Flood WarningSJTTaylor117 min
May 25, 11:42 AM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba17 min
May 25, 11:58 AM CDTSevere Thunderstorm WarningSJTSan Saba47 min
May 25, 12:05 PM CDTSpecial Weather StatementSJTBrown, Coleman, Concho, McCulloch40 min
May 25, 12:09 PM CDTAreal Flood AdvisorySJTBrown, Coleman, Concho111 min
May 25, 12:13 PM CDTSevere Thunderstorm WarningSJTThrockmorton32 min
May 25, 12:17 PM CDTSpecial Weather StatementSJTMenard28 min
May 25, 12:43 PM CDTSpecial Weather StatementSJTBrown, McCulloch, Menard32 min
May 25, 1:13 PM CDTSpecial Weather StatementSJTSan Saba32 min
May 25, 1:26 PM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 25, 1:47 PM CDTSpecial Weather StatementSJTSan Saba28 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.